# SDR M7K2008F00083

- Difficulty date: April 14, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N816MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4038
- Engine: Tmeca ARRIEL2B1
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part serial: 1215
- Condition: Failed
- Location: Anti Collision
- Part time: 1,985 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSP, ANTI-COLLISION LIGHT FAILED TO ILLUMINATE.  INVESTIGATION REVEALED CIRCUIT BREAKER HAD POPPED.  RESETTING THE BREAKER FOR A GROUND TEST REVEALED NO FUNCTION.  THIS PART HAS BEEN DEEMED NOT REPAIRABLE BY THE AIRFRAME MFG.  (K)
